# SDR REXA2014021100218

- Difficulty date: February 11, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 14,716 hours, 9,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-106 FS 918.75 BOTTOM OF BELLY HAS WEAR DAMAGE FROM SCREWS FOR FAIRING STRAP ASSEMBLY.  REPAIRED FUSELAGE BELLY SKIN AT DAMAGE AREA IAW EA CRJ953-02298.
